MAUDE Adverse Event Report: BAXTER HEALTHCARE - SINGAPORE HOMECHOICE PRO; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE - SINGAPORE HOMECHOICE PRO; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C8310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Type of Reportable Event Death
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
An automated peritoneal dialysis patient passed away.The cause of death was not reported.It was not reported if the patient was hospitalized prior to death.It was not reported if an autopsy was performed.It was not reported if therapy was ongoing prior to death or if the patient was performing therapy at the time of death.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.Internal and external inspection was performed and no issues were noted.The homechoice device received a returned instrument testing evaluation (rite).This evaluation included functional and electrical testing of the device.The device was determined to meet functional and electrical performance specification requirements per rite testing.A device history review revealed no issues that could have caused or contributed to the reported issue.The cause of the condition could not be determined.No device failure or malfunction was identified that could have caused of contributed to the reported event; therefore, the homechoice pro is no longer considered suspect product in this event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE PRO
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE - SINGAPORE
singapore
MDR Report Key7182173
Report Number1416980-2018-00073
Device Sequence Number10799044
Product Code FKX
UDI-Device Identifier00085412079165
UDI-Public(01)00085412079165
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C8310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;